Errata-Corrige : “Linearly compact rings and strongly quasi-injective modules”
Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983), p. 305-306
@article{RSMUP_1983__69__305_0,
     author = {Menini, C.},
     title = {Errata-Corrige : ``Linearly compact rings and strongly quasi-injective modules''},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {69},
     year = {1983},
     pages = {305-306},
     zbl = {0522.16025},
     mrnumber = {717004},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1983__69__305_0}
}
Menini, C. Errata-Corrige : “Linearly compact rings and strongly quasi-injective modules”. Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983) pp. 305-306. http://www.numdam.org/item/RSMUP_1983__69__305_0/

[M] C. Menini, Linearly compact rings and strongly quasi-injective modules. | Numdam | Zbl 0483.16024